American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65D32) AND publication=(spmj)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] H. Nozaki and M. Sawa. Remarks on Hilbert identities, isometric embeddings, and invariant cubature. St. Petersburg Math. J. 25 (2014) 615-646.
Abstract, references, and article information   
View Article: PDF

[2] P. de la Harpe, C. Pache and B. Venkov. Construction of spherical cubature formulas using lattices. St. Petersburg Math. J. 18 (2007) 119-139. MR 2225217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1